| Catalog Number |
01.29.232H |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
09/08/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient had a primary hip surgery on (b)(6) 2023.On (b)(6) 2023, the patient came in reporting pain due to a dislocation of the head from the liner and the cause is unknown, the surgeon revised the head and liner.The surgery was completed successfully.Presently, on (b)(6) 2023, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the head and liner.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2023 lot 2309213: 20 items manufactured and released on 10-may-2023.Expiration date: 2028-04-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional component involved: liner: mpact 01.32.3644hc10a face-changing 10° pe hc liner ø36/e (k183582) lot.2108167: (b)(4)items manufactured and released on 09-sept-2021.Expiration date: 2026-08-22.No anomalies found related to the problem.To date, 5 items of the same lot have been sold with no similar reported event during the period of review.